IDEAS home Printed from https://ideas.repec.org/p/gen/geneem/89.08.html
   My bibliography  Save this paper

Equivariant General Equilibrium Theory

Author

Listed:
  • Yves Balasko

Abstract

No abstract is available for this item.

Suggested Citation

  • Yves Balasko, 1989. "Equivariant General Equilibrium Theory," Research Papers by the Institute of Economics and Econometrics, Geneva School of Economics and Management, University of Geneva 89.08, Institut d'Economie et Econométrie, Université de Genève.
  • Handle: RePEc:gen:geneem:89.08
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Cres, Herve & Tvede, Mich, 2001. "Ordering Pareto-optima through majority voting," Mathematical Social Sciences, Elsevier, vol. 41(3), pages 295-325, May.
    2. David A. Hennessy & Harvey E. Lapan, 2003. "Taste Asymmetries and Trade Patterns," Economics Bulletin, AccessEcon, vol. 4(28), pages 1-14.
    3. Balasko, Yves, 1999. "Markets for Composite Goods," Journal of Economic Theory, Elsevier, vol. 88(2), pages 310-339, October.
    4. Aditya Goenka, 2004. "Non-Fungibility and Mental Accounting: A Model of Bounded Rationality with Sunspot," Econometric Society 2004 Australasian Meetings 234, Econometric Society.
    5. repec:ebl:ecbull:v:4:y:2003:i:28:p:1-14 is not listed on IDEAS
    6. Aditya Goenka & Stefano Matta, 2008. "Manipulation of endowments and sunspot equilibria," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 36(2), pages 267-282, August.
    7. Cres, Herve & Rossi, Isabelle, 2000. "Symmetry breakings in Malinvaud's model with individual risks," Journal of Mathematical Economics, Elsevier, vol. 33(2), pages 239-269, March.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gen:geneem:89.08. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (). General contact details of provider: http://www.unige.ch/gsem/dsec/index.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.